Top 9 Aleve Liquid Gels – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

Fast Pain Relief, 120 Count, Pain Reliever/Fever Reducer, Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg NSAID

#ad
Aleve #ad - Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Just two pills for all day pain relief. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.5 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

2. Aleve

#ad

Aleve Liquid Gels, Naproxen Sodium for Pain Relief ‐ 50 Count

#ad
Aleve #ad - Child‐resistant packaging: These Aleve Liquid Gels come in a child‐resistant bottle. Long lasting relief: each Aleve liquid gel has the strength to last up to 12 hours.

Doctor recommended: aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces feverFever reducer: This pain medicine for adults and children ages 12 and up also temporarily reduces fever. Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, toothache, muscular aches, backache, menstrual cramps, headache and the common cold.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad

3. Aleve

#ad

Naproxen Sodium Capsules 220 mg NSAID, Fast Pain Relief, Aleve Liquid Gels with Easy Open Arthritis Cap, Pain Reliever/Fever Reducer, 80 Count

#ad
Aleve #ad - The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years.

Also temporarily reduces fever. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Based on minimum labeled dosing. Get fast, continuous Pain Relief with Aleve Liquid Gels. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.

**. Data on file. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, menstrual pain, minor arthritis and other joint pain, headaches, toothaches, and the common cold. Easy open cap is not child resistant. Only aleve works at the site of pain all day with just Two Pills.
BrandAleve #ad
ManufacturerBayer Health Care, Consumer Division #ad
Part NumberHL6-K328
ModelHL6-B328

4. Aleve

#ad

Aleve, 40 Count, Liquid Gels with Naproxen Sodium 220mg NSAID Pain RelieverFever Reducer

#ad
Aleve #ad - 12 hours of pain relief* *Among OTC Leading Brands. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Based on menstrual and dental pain studies. Only aleve. 1 pill. Aleve is proven better on tough pain than Tylenol 8hr. Comes in a soft, liquid filled capsule. Aleve temporarily relieves minor pain from: minor arthritis pain, headache, muscle aches, backache, menstrual cramps, dental pain.
BrandAleve #ad
ManufacturerAleve #ad
Height0 Inches
Length3.84 Inches
Weight0.2 Pounds
Width2.18 Inches
Part Number325866561558
Model326000000000

5. Aleve

#ad

20 Count, 220mg NSAID Pain Reliever/Fever Reducer, Aleve Liquid Gels with Naproxen Sodium

#ad
Aleve #ad - Based on menstrual and dental pain studies. Just 1 liquid gel can relieve pain for up to 12 hours. Comes in a soft, liquid filled capsule. For minor aches and pains due to minor arthritis, back and body aches, and headache. Aleve is proven better on tough pain than Tylenol 8hr. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
BrandAleve #ad
ManufacturerAleve #ad
Height1.66 Inches
Length3.06 Inches
Weight0.07 Pounds
Width1.59 Inches
Part Number325866528131
Model325866528131

6. Aleve

#ad

Aleve Liquid Gels Easy Open Arthritis Cap 80 Liquid Gels Pack of 3

#ad
Aleve #ad - Doctor recommended: aleve pain relief pills are the #1 orthopedic surgeon recommended oral OTC brand for minor arthritic pain. Easy open arthritis cap: this comes in a contoured bottle that fits comfortably in your hand, with an easy open cap.

Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, backache, toothache, menstrual cramps, muscular aches, headache and the common cold. Easy to take: this aleve naproxen Sodium 220 mg pain medicine comes in liquid gel form that makes it easy to swallow. Not child resistant. Long lasting relief: each aleve liquid gel has the strength to last up to 12 hours""Long lasting relief: Each Aleve liquid gel has the strength to last up to 12 hours. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever.
BrandAleve #ad
ManufacturerBayer Healthcare LLC #ad

7. Aleve

#ad

160 Count, Naproxen Sodium, Fast Acting All Day Pain Relief for Headaches, 220 mg, Yellow, Aleve Arthritis Gelcap, Muscle Aches, and Fever Reduction

#ad
Aleve #ad - Also temporarily reduces fever. Each pill has the strength to last 12 hours. Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, minor arthritis and other joint pain, headaches, muscular aches, and toothaches.

Each pill has the strength to last 12 hours. 160 gelatin coated capsule shaped tabletsYellow. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Aleve's triple benefit: proven relief, all day long, with fewer pills. Just two pills for all day pain relief. Based on minimum labeled dosage.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

8. A+Health

#ad

A+Health Naproxen Sodium 220 Mg Liquid Gels Back and Muscle Pain, 180 Count, Made in USA

#ad
A+Health #ad - Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Back & Muscle Pain.

Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Temporarily reduces fever and relieves minor pains due to backaches, and muscular aches, headaches, the common cold, menstrual cramps, toothaches, and minor arthritis pain. Our a+ health naproxen sodium back & Muscle Pain Capsules are liquid-filled capsules which can provide rapid relief and get you back on track.
BrandA+Health #ad
ManufacturerWARMAPE #ad
Height4.75 Inches
Length2.75 inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberWARMAPE
ModelWARMAPE

9. Advil

#ad

200 Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Advil PM Ibuprofen, 2 Ct, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - One package of 200 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

Advil ibuprofen liqui-gels provide faster and stronger tough pain relief than Tylenol Rapid Release Gels, right where you need it most, while also being a fever reducer for adults. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133057
Model60000000133057